# SDR VSTA9601013

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312VA
- Make and model: Boeing 737204
- Aircraft serial: 20236
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 57094
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO HOLD PRESSURIZATION IN AIRCRAFT CABIN.  AFT CARGO DOOR SEAL LEAKING.  REMOVED AND REPLACED DOOR SEAL.
